PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Symplectic space forms and submanifolds

Volume 110 / 2016

Simone Gutt Banach Center Publications 110 (2016), 73-85 MSC: Primary 53D05. DOI: 10.4064/bc110-0-5


This is a report on some ongoing work with Michel Cahen and Thibaut Grouy: the aim of our project is to define Radon-type transforms in symplectic geometry. The chosen framework is that of symplectic symmetric spaces whose canonical connection is of Ricci-type. These can be considered as symplectic analogues of the space forms, i.e. the spaces of constant sectional curvature, in Riemannian geometry. I shall focus here on their submanifold theory and I shall recall constructions of models of such spaces.


  • Simone GuttMembre de l’Académie Royale de Belgique
    Université Libre de Bruxelles
    Campus Plaine
    C. P. 218, B-1050 Brussels, Belgium
    Université de Lorraine
    Ile du Saulcy
    F-57045 Metz Cedex 01, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image